MENU

You are here

Publications

Export 1469 results:
1999
Ambrosetti A, Garcia Azorero J, Peral I. Perturbation of $\Delta u+u^(N+2)/(N-2)=0$, the scalar curvature problem in $R^N$, and related topics. J. Funct. Anal. 165 (1999) 117-149 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3255
Boscain U, Piccoli B. Projection singularities of extremals for planar systems. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1304
Dubrovin B, Maltsev AYa A. Recurrent procedure for the determination of the free energy ε^2 expansion in the topological string theory. SISSA; 1999. Available from: http://hdl.handle.net/1963/6489
Dal Maso G, Murat F, Orsina L, Prignet A. Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4, 741-808 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1236
Ambrosetti A, Malchiodi A. On the scalar curvature problem under symmetry. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1287
Dall'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Guzzetti D. Stokes matrices and monodromy of the quantum cohomology of projective spaces. Comm. Math. Phys. 207 (1999) 341-383 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3475
Bressan A, LeFloch PG. Structural stability and regularity of entropy solutions to hyperbolic systems of conservation laws. Indiana Univ. Math. J. 48 (1999), no. 1, 43--84 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3374
Bianchini S, Bressan A. Vanishing viscosity solutions of hyperbolic systems on manifolds. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1238
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Bianchini S, Mariconda C. The vector measures whose range is strictly convex. J. Math. Anal. Appl. 232 (1999) 1-19 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3546
1998
Mazzocco M. Algebraic Solutions to the Painlevé-VI Equation and Reflection Groups. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5574
Dal Maso G, Skrypnik IV. Asymptotic behavior of nonlinear Dirichlet problems in perforated domains. Ann. Mat. Pura Appl. (4) 174 (1998), 13--72 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1064
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Grava T. On the Cauchy Problem for the Whitham Equations. [Internet]. 1998 . Available from: http://hdl.handle.net/1963/5555
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Zagatti S. On the Dirichlet problem for vectorial Hamilton-Jacobi equations. SIAM J. Math. Anal. 29 (1998) 1481-1491 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3512
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Schaeffer R, Moschella U, Bertola M, Gorini V. Generation of primordial fluctuations in curved spaces. Gravit. Cosmol. 1998 ;4:121–127.
Bressan A, Piccoli B. A generic classification of time-optimal planar stabilizing feedbacks. SIAM J. Control Optim. 36 (1998) 12-32 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/998
Boscain U, Piccoli B. Geometric control approach to synthesis theory. Rend. Sem. Mat. Univ. Politec. Torino 56 (1998), no. 4, 53-68 (2001) [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1277
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488

Pages

Sign in